Been still doing lots of reading here and there and everywhere.....maybe not such a good thing.. especially from the ones who have used Chantix for quite sometime or are off now........I wonder if 2 pills will be tooo much for me, I rarely every smoked over 10-15 cigs a day.....just curious........seems like some rather just take one and the side effects...........anyone ever just take one blue one daily???????
I know day ONE....but I am doing it......
Last edited by Snorkelgal; 07-08-2007 at 05:33 PM.
I cut my dose down after being on 2 blue ones for about 4 weeks as I was hurting with hip pain and not sleeping good at all. Almost immediately I was sleeping peacefully and without the hip pain either. Worked for me but you can be your own judge. How strong are you? Can be done. I am 4 months quit and off the Chantix since May 6th.
I have been on chantix for 12 days ----smoke free for 9---didn't wait the week and pick a quit day.
I only take a half(.5mgs in the morning and at night)I went from smoking 2 packs a day to 0.I have to cut the pills in half.
Alot depends on the person,current meds,other disorders(I have MS and my neuro transmitters are already screwed up and the chantix is to block some of them), weight and so forth.
I've read great stories about chantix and then I've been on the net and have read horror stories.
With smoking,its a stimulant and when we rid our bodies of this ,a host of things may begin,coughing crap out of our lungs,we notice other disorders that was masked by the use of nicotine.
We all have to figure out what works best for us,if its splitting the dose,go for it,try and see if it works,my GP said try to take it at the same time each day and twice a day and after 45 days if I was comfortable with it we'd drop it to once a day and then taper off every other day.
DAY 1 ,I'm proud of you,I'm only 8 days a head of you ,THE FIRST 3 IS THE HARDEST.YOU CAN DO THIS>YOU CAN BEAT THE NICOTINE MONSTER!!!!!
Are you having problems with side effects, Snorkelgirl? Because not everyone gets them. I am on Day Eleven or Twelve (I keep forgetting) and my side effects haven't been bad at all. No vivid dreams, hardly any nausea, no aches or pains, no insomnia, just a little fuzzy-headedness when I increased my dose each time. Now that I'm on the full 2mg. I don't feel anything when I take it. You might not have any problems either.
I am at work already!! And NO smoking....day 2
I started taking 2 BLUE pills yesterday and I seem to be fine. I have had no side effects other than being a little "fog headed"...... So I will keep doing what I am doing for now.... and stop reading so much!! But I take no other medications and well..........makes one nervous!!
I will be leaving to go out of town at the end of the week....has me nervous.... lots of partying going on there (National Race) but I am saying "I can do this" while others are saying...."could have picked a better time", however, there is never a "better time"........
When I started, I had a terrible time with the side effects. I loved the dreams but I had a hard time sleeping through the night. This may have more to do with the nicotine withdrawl than from the chantix, I'm not sure.
Another problem that I had was the "fog head" I could function ok but I felt like I was a bit off.
After 4 weeks I took 1/2 of a pill a dinner time and then I cut the evening pill completely and my side effects lightened up and didn't crave any more than I did before.